# SDR DHL2003741543

- Difficulty date: March 23, 2003
- Submitted: April 19, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, LT WING LEADING EDGE AT LEADING EDGE STA 130 IS CRACKED.  REMOVED EXISTING FASTENERS TO GAIN ACCESS TO THE REPAIR AS PER B-727 SRM 51-30-2.  CUT DAMAGED AREA AS PER B-727 SRM 51-40-3 FIG 1.  FABRICATED REPAIR ANGLES MATERIAL USED P/N 60-18001. PO 3077124 SIZES 11 X 1 INCH AND 8.5 X 1 INCH.  TREATED AND PRIMED AS PER B-727 SRM 51-10-2.  INSTALLED REPAIR ANGLES AS PER B-727 SRM 51-30-2.
